# SDR CALA0800941

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 35,123 hours, 5,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FOUND CORRODED AT BODY STATION 325 BETWEEN LBL 21-58.  FLOOR SUPPORT BEAM BODY STATION 325 LBL 14 - 63 REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201, HFEC FOUND NO CRACK.
